# SDR 2006FA0000757

- Difficulty date: August 4, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N5896G
- Make and model: Cessna 150K
- Aircraft serial: 15071396
- Engine: Cont O200*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 460443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS ONE OF THE ELT`S THAT USES DATED FLASHLIGHT BATTERIES.  THE BATTERIES ARE STILL IN DATE BUT OFTEN WE FIND THAT THE BATTERIES ARE LEAKING OR DEAD BEFORE THE EXPIRATION DATE.  RECOMMEND THAT THE BATTERIES ARE CHANGED AT EACH ANNUAL TO CORRECT THIS PROBLEM.  BATTERIES ARE CHEAP ENOUGH.  (K)
